Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Im having trouble getting pregnant

I use to take a depo shot 3 years ago it put me in the hospital and it messed up my periods ive been trying to get pregnant and its just not happening for me i started taking birth control pills 5 months ago 3month i stop taking them and i still cant get pregnant What can i take to help me

Answer Question
 
Brandi93

Asked by Brandi93 at 9:01 PM on May. 30, 2013 in Trying to Conceive

Level 1 (3 Credits)
Answers (7)
  • Sometimes it takes a few months. Don't worry about it yet, especially since you just stopped using birth control and your hormones need time to settle down. Just keep trying. You can track your ovulation if you want to using test kits or a thermometer and a chart, but really, doctors don't even start talking about infertility till a woman has been having unprotected sex for six months to a year with no success.
    Ballad

    Answer by Ballad at 9:08 PM on May. 30, 2013

  • I would get off the birth control it might take a couple months for your body to get back to normal after I stoped breastfeeding it took months to get m period back to normal . U can try taking Rose hip (natural vitamin) it helps regulate womens hormones.
    Cherriemama831

    Answer by Cherriemama831 at 9:31 PM on May. 30, 2013

  • Depo shots and brith control pills mess up your body's chemistry. I takes a while fo it to get reset, maybe even a year. My advice to you is to relax and enjoy the process and when it happens it will be wonderful.
    Dardenella

    Answer by Dardenella at 11:04 PM on May. 30, 2013

  • Your body isn't anywhere ready to conceive.
    And please explain how depo put you in the hospital??
    PartyGalAnne

    Answer by PartyGalAnne at 11:22 PM on May. 30, 2013

  • A hefty dose of patience.
    idareyou

    Answer by idareyou at 11:55 PM on May. 30, 2013

  • The depo shot started making my periods irregular n making clots then one day started cramping then pain got worse then jus extremly bad i went threw 6 pads in five minutes when i went to the hospital they said my ovaries was trying to push out clots and they told me to never get depo shot again gues one of the side effects
    Brandi93

    Comment by Brandi93 (original poster) at 6:03 PM on May. 31, 2013

  • It took my friend a whole year to get pregnant after being on birth control for 3 yrs. Your body has to readjust and it will take time. Don't force it, just enjoy your time right now. Trust me on that one :) Be patient and if you forget about it, that is when it most likely will happen.
    Nicollea

    Answer by Nicollea at 2:03 PM on Jun. 9, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.